# SDR DL73K982628

- Difficulty date: December 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inop
- Location: Door 2l
- Component: 21131A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT DOOR 2L WILL NOT TEST.
